The Reduction of Labor Turnover in the Plimpton Press
Bibliographic Data
| ID | 9752745 |
|---|---|
| Authors | Jane Williams (0000-0002-0142-0299, corresponding author), Jane C Williams (Plimpton Press, Norwood, Mass) |
| Year | 1917 |
| Volume | 71 |
| Issue | 1 |
| Pages | 71-81 |
| Publication date | 1917-05-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Annals of the American Academy of Political and Social Science (JOURNAL) |
| Journal identifiers | ISSN: 0002-7162 • E-ISSN: 1552-3349 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/000271621707100107 |
| OpenAlex | W2080734123 |
| Language | EN |
| Citations received | 1 |
Economics · Labour economics · Reduction (mathematics · Digital Economy and Work Transformation · Labor Movements and Unions · Mathematics
| Citations per year | 0.09 |
|---|---|
| Citation span | 2015 - 2015 (1) |
| Highly cited | No |